On the variational method for quasiconformal mappings
Doklady Akademii Nauk, Tome 285 (1985) no. 1, pp. 24-27
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_285_1_a3,
author = {V. Ya. Gutlyanskii and V. I. Ryazanov},
title = {On the variational method for quasiconformal mappings},
journal = {Doklady Akademii Nauk},
pages = {24--27},
year = {1985},
volume = {285},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_285_1_a3/}
}
V. Ya. Gutlyanskii; V. I. Ryazanov. On the variational method for quasiconformal mappings. Doklady Akademii Nauk, Tome 285 (1985) no. 1, pp. 24-27. http://geodesic.mathdoc.fr/item/DAN_1985_285_1_a3/